STONA COLD CAPLETS

  • Quickly relieves fever, headaches and phlegm due to colds.
  • Easy-to-take capsule-type tablets (called caplets) and exhibits its effect when taken 2 caplets at a time by adults.

Active Ingredients (per caplet): Acetaminophen 150mg, Guaifenesin 41.67mg, Anhydrous Caffeine 25mg

Indications: For the relief of sore throats, phlegm, chills, fever, headaches, joint pain and muscular aches associated with common cold.

Dosage: Adults (15 years old and older): 2 caplets at a time, 3 times daily within 30 minutes after each meal; 7-14 years: 1 caplet at a time, 3 times daily within 30 minutes after each meal.